Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Opiate

Veteran Member
  • Posts

    219
  • Joined

  • Last visited

Posts posted by Opiate

  1. Yes, very. I hated it SO much for so long that since Accutane cleared me 3 years ago when I find myself in times of trouble since I can look back, try and remember just HOW low I felt then and feel glad it's over and that whatever is happening now is NOT that again. It's made everything else since (including numerous relationship break-ups and problems, moving to a new city on my own for the 1st time, drinking too much for a while, and even dabbling with drugs a bit too often at 1 point) seem like a cake-walk in comparison. Sounds loony but its true. Chin up guys, I came back from the dead and you can too.

  2. hi been on tane around 3 months,i avoided chcolate for 1 month while on tane and the skin was improving rapidly,but i ate 2 snicker bars and the following day i brke out near eye brow and thn follwing days again next to eye brow so 2 spots in same area,so from now on i will have to avoid chocolate! i think if i was off tane and ate chocolate will go bad? what do you think? now i havent had choclate i cannot see one spot just clearing and clearing?

    Maybe for you but in my experience nothing was an acne trigger while on Tane (or afterwards so far).

  3. Her new boyfriend is now sending me messages calling me a fucking prick and telling me to stay away from her and stop texting her. I text her yesterday because i wanted to ask if it was true what people were saying that she has said stuff about me. I guess this makes things certainly easier to forget her now since shes been this way as she clearly got him to say these things.
  4. Ok, in response to all the questions about my red marks: they were BAD at first because what I had was deep rooted tunnelling acne. Over the course they faded a lot (slowly) and by the time I came off they were a lot more acceptable. However, I have become almost fully clear of them since I came off, to the point where they are barely noticeable. I cannot promise this for everyone, all I can do is share my personal experience with you lovely people. I believe drinking a lot of water helps. Also, to Sarahenn, I'm delighted I gave you some hope, that was the intention of this thread :blush:

  5. i've been on 40mgs for 140 days and my lips are peeling of swollen and red, my eyes are always blood shot, i have excema on my arms and hands, dry patches on my face that is cracking so it stings when i put moisturizer on and doesn't go away, and right now all i did was rub my chin cuz it was itchy and i now have this red stingy patch on it that looks like rug burn cuz i think i rubbed of skin

    oo ya iwas on 6o for one month then 40 mgs

  6. I completed Roaccutane (as its known in the UK) 16 days ago. I stopped breaking out about 2 months in and the rest of the course was a slow healing process. However, the 16 days I've been off it since have been the most productive of all; healing has become rapid and my skin is almost perfect (i.e nearly no red marks either). I thought I'd share this with those of you who are at the depressing part of your courses and feel like things are never gonna get better (I was definitely there myself for a while) to show that things DO get better, sometimes it just takes a long time.

    Good luck people :clap:

×